Skip to main content

Publications by Petter Brändén



P. Bränden, J. Leake and I. Pak, "Lower bounds for contingency tables via Lorentzian polynomials," Israel Journal of Mathematics, vol. 253, no. 1, pp. 43-90, 2023.
P. Bränden and K. Jochemko, "The Eulerian Transformation," Transactions of the American Mathematical Society, vol. 375, no. 3, pp. 1917-1931, 2022.
P. Bränden, "Spaces of Lorentzian and real stable polynomials are Euclidean balls," FORUM OF MATHEMATICS SIGMA, vol. 9, 2021.
P. Bränden and L. Solus, "Symmetric Decompositions and Real-Rootedness," International mathematics research notices, vol. 2021, no. 10, pp. 7764-7798, 2021.
P. Bränden and M. Leander, "Lecture hall P-partitions," Journal of Combinatorics, vol. 11, no. 2, pp. 391-412, 2020.
P. Bränden and J. Huh, "Lorentzian polynomials," Annals of Mathematics, vol. 192, no. 3, pp. 821-891, 2020.
N. Amini and P. Brändén, "Non-representable hyperbolic matroids," Advances in Mathematics, vol. 334, pp. 417-449, 2018.
P. Brändén and M. Chasse, "Classification theorems for operators preserving zeros in a strip," Journal d'Analyse Mathematique, vol. 132, no. 1, pp. 177-215, 2017.
P. Brändén, I. Krasikov and B. Shapiro, "ELEMENTS OF POLYA-SCHUR THEORY IN THE FINITE DIFFERENCE SETTING," Proceedings of the American Mathematical Society, vol. 144, no. 11, pp. 4831-4843, 2016.
P. Brändén, M. Leander and M. Visontai, "Multivariate Eulerian Polynomials and Exclusion Processes," Combinatorics, probability & computing, vol. 25, no. 4, pp. 486-499, 2016.
P. Brändén and M. Chasse, "Infinite log-concavity for polynomial pólya frequency sequences," Proceedings of the American Mathematical Society, vol. 143, no. 12, pp. 5147-5158, 2015.
P. Brändén and E. Ottergren, "A Characterization of Multiplier Sequences for Generalized Laguerre Bases," Constructive approximation, vol. 39, no. 3, pp. 585-596, 2014.
P. Brändén, "Hyperbolicity cones of elementary symmetric polynomials are spectrahedral," Optimization Letters, vol. 8, no. 5, pp. 1773-1782, 2014.
P. Brändén, "The Lee-Yang and Pólya-Schur programs. III. Zero-preservers on Bargmann-Fock spaces," American Journal of Mathematics, vol. 136, no. 1, pp. 241-253, 2014.
P. Bränden and L. Moci, "The multivariate arithmetic Tutte polynomial," Transactions of the American Mathematical Society, vol. 366, no. 10, pp. 5523-5540, 2014.
P. Brändén and J. Jonasson, "Negative Dependence in Sampling," Scandinavian Journal of Statistics, vol. 39, no. 4, pp. 830-838, 2012.
P. Brändén, "Solutions to two problems on permanents," Linear Algebra and its Applications, vol. 436, no. 1, pp. 53-58, 2012.
P. Brändén and L. Moci, "The multivariate arithmetic Tutte polynomial," Discrete Mathematics & Theoretical Computer Science, pp. 661-672, 2012.
P. Brändén, "A generalization of the Heine-Stieltjes theorem," Constructive approximation, vol. 34, no. 1, pp. 135-148, 2011.
P. Brändén, "Iterated sequences and the geometry of zeros," Journal für die Reine und Angewandte Mathematik, vol. 658, pp. 115-131, 2011.
P. Brändén and A. Claesson, "Mesh patterns and the expansion of permutation statistics as sums of permutation patterns," The Electronic Journal of Combinatorics, vol. 18, no. 2, pp. Paper 5-14, 2011.
P. Brändén, "Obstructions to determinantal representability," Advances in Mathematics, vol. 226, no. 2, pp. 1202-1212, 2011.
P. Brändén, "Discrete concavity and the half-plane property," SIAM Journal on Discrete Mathematics, vol. 24, no. 3, pp. 921-933, 2010.
J. Borcea and P. Brändén, "Hyperbolicity preservers and majorization," Comptes rendus. Mathematique, vol. 348, no. 15-16, pp. 843-846, 2010.
J. Borcea and P. Brändén, "Multivariate Polya-Schur classification problems in the Weyl algebra," Proceedings of the London Mathematical Society, vol. 101, pp. 73-104, 2010.
P. Brändén and R. González D'Leon, "On the half-plane property and the {T}utte group of a matroid," Journal of combinatorial theory. Series B (Print), vol. 100, no. 5, pp. 485-492, 2010.
P. Bränden and D. G. Wagner, "A converse to the Grace-Walsh-Szego theorem," Mathematical proceedings of the Cambridge Philosophical Society (Print), vol. 147, pp. 447-453, 2009.
P. Brändén, "Discrete Concavity and Zeros of Polynomials," Electronic Notes in Discrete Mathematics, vol. 34, pp. 531-535, 2009.
J. Borcea, P. Bränden and T. M. Liggett, "NEGATIVE DEPENDENCE AND THE GEOMETRY OF POLYNOMIALS," Journal of The American Mathematical Society, vol. 22, no. 2, pp. 521-567, 2009.
J. Borcea and P. Bränden, "Polya-Schur master theorems for circular domains and their boundaries," Annals of Mathematics, vol. 170, no. 1, pp. 465-492, 2009.
J. Borcea and P. Bränden, "The Lee-Yang and Polya-Schur Programs. II. Theory of Stable Polynomials and Applications," Communications on Pure and Applied Mathematics, vol. 62, no. 12, pp. 1595-1631, 2009.
J. Borcea and P. Bränden, "The Lee-Yang and Polya-Schur programs. I. Linear operators preserving stability," Inventiones Mathematicae, vol. 177, no. 3, pp. 541-569, 2009.
P. Bränden, "Actions on permutations and unimodality of descent polynomials," European journal of combinatorics (Print), vol. 29, no. 2, pp. 514-531, 2008.
J. Borcea and P. Bränden, "Applications of stable polynomials to mixed determinants : Johnson's conjectures, unimodality, and symmetrized Fischer products," Duke mathematical journal, vol. 143, no. 2, pp. 205-223, 2008.
J. Borcea and P. Bränden, "Lee-Yang Problems and the Geometry of Multivariate Polynomials," Letters in Mathematical Physics, vol. 86, no. 1, pp. 53-61, 2008.
P. Bränden, "Polynomials with the half-plane property and matroid theory," Advances in Mathematics, vol. 216, no. 1, pp. 302-320, 2007.
P. Bränden, "On linear transformations preserving the Polya frequency property," Transactions of the American Mathematical Society, vol. 358, no. 8, pp. 3697-3716, 2006.
P. Brändén and T. Mansour, "Finite automata and pattern avoidance in words," Journal of combinatorial theory. Series A (Print), vol. 110, no. 1, pp. 127-145, 2005.
P. Bränden, "Counterexamples to the Neggers-Stanley conjecture," Electronic research announcements of the American Mathematical Society, vol. 10, pp. 155-158, 2004.
P. Bränden, "On operators on polynomials preserving real-rootedness and the Neggers-Stanley conjecture," Journal of Algebraic Combinatorics, vol. 20, no. 2, pp. 119-130, 2004.
P. Bränden, "Sign-graded posets, unimodality of W-polynomials and the Charney-Davis conjecture," The Electronic Journal of Combinatorics, vol. 11, no. 2, 2004.
P. Bränden, "q-Narayana numbers and the flag h-vector," Discrete Mathematics, vol. 281, no. 03-jan, pp. 67-81, 2004.
P. Bränden, A. Claesson and E. Steingrimsson, "Catalan continued fractions, and increasing subsequences in permutations," Discrete Mathematics, vol. 258, no. 03-jan, pp. 275-287, 2002.


N. Amini and P. Bränden, "Non-representable hyperbolic matroids," in Discrete Mathematics and Theoretical Computer Science, 2016, pp. 37-48.

Kapitel i böcker

P. Brändén et al., "Proof of the Monotone Column Permanent Conjecture," in Notions of Positivity and the Geometry of Polynomials, Petter Brändén, Mikael Passare, Mihai Putinar Ed., 1st ed. : Birkhäuser Verlag, 2011, pp. 63-78.
Senaste synkning med DiVA:
2024-02-25 00:49:51